MAUDE Adverse Event Report: BECKMAN COULTER COULTER AC·T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER AC·T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number AC*T DIFF 2
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fse adjusted the calibration factors on the instrument to bring the plt results into the center of the range.The fse ran verification testing on the instrument, which all passed.The bec internal identifier for this event is case-(b)(4).
 
Event or Problem Description
The customer reported issues with platelet (plt) quality control results on a coulter ac·t diff 2 analyzer.The customer called customer technical support and refused to adjust their calibration values as recommended, adn requested service.The field service engineer (fse) evaluated the instrument at the customer's site and observed falsely elevated plt values on patient samples.Erroneous results were not released from the laboratory and there was no change or effect to patient treatment associated with this event.Patient results and patient demographic data were not provided by the customer for this event.

Brand Name
COULTER AC·T DIFF 2 ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd
brea CA
MDR Report Key7920669
Report Number1061932-2018-01045
Device Sequence Number1913741
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T DIFF 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/11/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2018
Initial Report FDA Received Date09/28/2018
Patient Sequence Number1